RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 72, Number 1, Pages 112–119 (Mi tmf5314)  

This article is cited in 4 scientific papers (total in 4 papers)

Odd bases of Lie superalgebras and integrable equations

V. A. Andreev


Abstract: Using odd bases of simple finite-dimensional Lie superalgebras, supersymmetrical Toda chains are constructed which possess an infinite set of local integrals of motion.

Full text: PDF file (706 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 72:1, 758–764

Bibliographic databases:

Received: 08.01.1985

Citation: V. A. Andreev, “Odd bases of Lie superalgebras and integrable equations”, TMF, 72:1 (1987), 112–119; Theoret. and Math. Phys., 72:1 (1987), 758–764

Citation in format AMSBIB
\Bibitem{And87}
\by V.~A.~Andreev
\paper Odd bases of~Lie superalgebras and integrable equations
\jour TMF
\yr 1987
\vol 72
\issue 1
\pages 112--119
\mathnet{http://mi.mathnet.ru/tmf5314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=910486}
\zmath{https://zbmath.org/?q=an:0643.35101}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 72
\issue 1
\pages 758--764
\crossref{https://doi.org/10.1007/BF01035702}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M118600011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5314
  • http://mi.mathnet.ru/eng/tmf/v72/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gribanov, VV, “Periodic supersymmetric Toda lattice hierarchy”, Czechoslovak Journal of Physics, 54:11 (2004), 1289  crossref  isi
    2. Gribanov, VV, “Generalized fermionic discrete Toda hierarchy”, Discrete Dynamics in Nature and Society, 2004, no. 1, 113  isi
    3. Gribanov, VV, “Fermionic one- and two-dimensional Toda lattice hierarchies and their bi-Hamiltonian structures”, Nuclear Physics B, 727:3 (2005), 564  crossref  isi
    4. V. V. Gribanov, V. G. Kadyshevskii, A. S. Sorin, “Hamiltonian Structures of Fermionic Two-Dimensional Toda Lattice Hierarchies”, Theoret. and Math. Phys., 146:1 (2006), 73–84  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:140
    Full text:55
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019